# SDR ASAA2024012448262

- Difficulty date: January 24, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N852VA
- Make and model: Airbus A320-214
- Aircraft serial: 05004
- Aircraft time: 35,282 hours, 11,814 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AVIONICS BAY AT SKIN AIR INLET VALVE LOCATION, INTERNAL DOUBLER AROUND CUTOUT CORRODED. GROUNDED - YES. NO ALLOWABLE DAMAGE FOR AREA. CORROSION LOCATION ON FLANGE AT 2 LOWER FORWARD HOLE LOCATIONS 3.5"L X .5"W. LOCATED, DRILLED AND DEBURRED P/N D5311362220001 P.O. 1080752.1 IAW A320 SRM 51-44-11 AND AIRBUS DWG#D53113452. REMOVED AND REPLACED REINFORCMENT IAW A320 SRM 51-72-11, A320 SRM 51-42-11 AND AIRBUS DWG #D53113482. REMOVED AND INSTALLED STRINGER CLIPS AT 532L & 534L IAW A320 SRM 51-42-11 AND AIRBUS DWG #D53113482. REMOVED AND INSTALLED 3EA STRINGERS 531L AND 535L @FR22 IAW A320 SRM 51-42-11 AND AIRBUS DWG #D53113482. CATEGORY A.
